# SDR AALA202405208322

- Difficulty date: May 15, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N462AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 11057
- Aircraft time: 6,584 hours, 1,765 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Part number: E0459501
- Condition: Defective
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LAX DUE TO THE FLIGHT CREW REPORTING THAT DURING CRUISE SEVERAL ECAM MESSAGES' FWC #2' SDAC#2 DMC #2 APPEARED ALONG WITH OTHER ASSOCIATED FAULTS. LATER ON, DURING FOLLOW UPS FOUND A TRIPPED C/B ON 123 VU PANEL. THE AIRCRAFT LANDED SAFELY AT LAX WITHOUT FURTHER INCIDENT. MAINTENANCE REMOVED AND REPLACED CIRCUIT BREAKER 3XN2 (AALA202405208322), CONTACTOR 9XU2 (AALA202405204769) AND CONTACTOR 11XU2 (AALA202405206953). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAUL MESSAGES NOTED.
